izpis_h1_title_alt

Nonlinear Dirichlet problems with unilateral growth on the reaction
ID Papageorgiou, Nikolaos S. (Author), ID Rǎdulescu, Vicenţiu (Author), ID Repovš, Dušan (Author)

.pdfPDF - Presentation file, Download (656,87 KB)
MD5: BF18BDDC8498C4D684D7F0C52BB9D107

Abstract
We consider a nonlinear Dirichlet problem driven by the ▫$p$▫-Laplace differential operator with a reaction which has a subcritical growth restriction only from above. We prove two multiplicity theorems producing three nontrivial solutions, two of constant sign and the third nodal. The two multiplicity theorems differ on the geometry near the origin. In the semilinear case (that is, ▫$p=2$▫), using Morse theory (critical groups), we produce a second nodal solution for a total of four nontrivial solutions. As an illustration, we show that our results incorporate and significantly extend the multiplicity results existing for a class of parametric, coercive Dirichlet problems

Language:English
Keywords:unilateral growth, constant sign and nodal solutions, multiplicity theorems, critical groups
Work type:Article
Typology:1.01 - Original Scientific Article
Organization:PEF - Faculty of Education
FMF - Faculty of Mathematics and Physics
Year:2019
Number of pages:Str. 319-340
Numbering:Vol. 31, iss. 2
PID:20.500.12556/RUL-108788 This link opens in a new window
UDC:517.956.2
ISSN on article:0933-7741
DOI:10.1515/forum-2018-0114 This link opens in a new window
COBISS.SI-ID:18471257 This link opens in a new window
Publication date in RUL:25.07.2019
Views:826
Downloads:519
Metadata:XML RDF-CHPDL DC-XML DC-RDF
:
Copy citation
Share:Bookmark and Share

Record is a part of a journal

Title:Forum mathematicum
Shortened title:Forum math.
Publisher:de Gruyter
ISSN:0933-7741
COBISS.SI-ID:26801408 This link opens in a new window

Similar documents

Similar works from RUL:
Similar works from other Slovenian collections:

Back